Fighting Dystonia, Chronic Lyme Disease & EDS Type 3… any questions?

Posts tagged ‘hormonal’

Medication side effects

Normally I don’t really get any side effects to medication. With one of my medications, called Gabapentin, I find that for about 24 to 48 hours after upping the dosage I am a bit of hormonal wreck, but that soon calms down and I’m back to my normal self. So when I started taking Clonzepam I expected to have no side effects, or only minor ones.

Instead I have dealt with the joys of being fine one minute  and a paranoid, weeping, agitated wreck the next. The smallest thing can set me off, for example my step dad simply asked what I wanted for breakfast this morning and I broke down into tears, then this afternoon I found out that due to Fridays trip to the hospital I am not allowed to ride this week, cue more tears. Right at this moment in  time I am extremely agitated, if I was able to walk I would be out the front door, seeking a decent length stroll to calm down and get fresh air. Instead I am sitting telling myself over and over that it is just the medication making me feel like this and I will soon be fine…and then the paranoia hits again.

Due to how extreme these emotions are I spoke to me GP and expressed my concerns. He has suggested that I start taking Tramadol (a pain-killer/pain blocker) daily, so that my seizures will be triggered less which in turns means I wont have to take Clonzepam unless I really have to. This sounds like a good plan to me, so I shall try it out. I do not want to stop taking Clonzepam because I would like to see how beneficial it is, so I am just going to have to suck it up and learn to deal with the side effects.

Tomorrow is another day, which will hopefully be better and brighter,

Advertisements

Tag Cloud